# SDR QXEA0202193

- Difficulty date: December 15, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 36,480 hours, 47,564 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Line
- Part number: A71911437
- Condition: Failed
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2409- UTILITY SYSTEM HYDRAULIC QUANTITY  DROPPED BELOW YELLOW ARC IN FLIGHT. COMPLETED APPLICABLE CHECKLIST. UPON GEAR EXTENSION, GEAR DOOR DID NOT RETRACT AND UTILITY SYSTEM PRESSURE DROPPED TO 200 PSI AFTER GEAR AND FLAPS WERE SELECTED. AIRCRAFT LANDED WITHOUT INCIDENT. FOUND HYDRAULIC LINE IN NO.2 STUB WING LEAKING. REMOVED AND REPLACED HYDRAULIC LINE. OPERATIOANL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
